# SDR ASAA2016052616873

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 7,121 hours, 2,357 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER INITIAL LEVEL OFF FMC LIGHT CAME ON ALONG WITH VTK ON CAPTAIN'S NAV DISPLAY AND BOTH FMC'S WENT BLANK.  INDICATIONS LASTED ABOUT 5 SEC.  THEN EVERYTHING WENT BACK TO NORMAL.  SAME SEQUENCE OF EVENTS HAPPENED ABOUT 2.5 HRS INTO FLIGHT.  JUST PRIOR TO DESCENT LOST BOTH FMC'S FOR ABOUT 3 MINUTES.  CAME BACK ON BOTH SIDES ON THEIR OWN BUT HAD TO MANUALLY RELOAD ALL WEIGHTS AND ROUTE DATA.  ACFT GROUNDED. DISCREPANCY CLEARED AFTER REBOOTING BOTH LT & RT FMC'S  REF FIM TASK 34-61, TASK 804.  NO FAULTS NOTED.  OPENED & CLOSED 2 C/B'S ON P-18-2,  P6-1 2 C/B'S, LT & RT FMC BITE TESTS OK. AMM 34-61-00-810-801, NO CURRENT FAULTS NOTED. CLEARS MEL 34-36K.
